Regular analytic arcs and curves
Colloquium Mathematicum, Tome 38 (1977) no. 1, pp. 73-82
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_38_1_73_82,
author = {Carl David Minda},
title = {Regular analytic arcs and curves},
journal = {Colloquium Mathematicum},
pages = {73--82},
year = {1977},
volume = {38},
number = {1},
doi = {10.4064/cm-38-1-73-82},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-38-1-73-82/}
}
Carl David Minda. Regular analytic arcs and curves. Colloquium Mathematicum, Tome 38 (1977) no. 1, pp. 73-82. doi: 10.4064/cm-38-1-73-82
Cité par Sources :